Table of Content

Open Access

ARTICLE

On the Approximation Methods for the Solution of a Coefficient Inverse Problem for a Transport-like Equation

Arif Amirov1, Zekeriya Ustaoglu1
Department of Mathematics, Faculty of Arts and Sciences, Zonguldak Karaelmas University, 67100, Zonguldak, TURKEY.

Computer Modeling in Engineering & Sciences 2009, 54(3), 283-300. https://doi.org/10.3970/cmes.2009.054.283

Abstract

We present the solvability of a two space dimensional coefficient inverse problem for a transport-like equation and investigate the approximate solution of this problem with the use of centered difference formulas and a symbolic approximation method. Since this inverse problem is overdetermined, which is the main difficulty in studying of its solvability, it is replaced by a related determined one by using some extension of the class of unknown functions.

Keywords

Coefficient Inverse Problem, Transport-like Equation, Finite Differences, Symbolic Approximation.

Cite This Article

Amirov, A., Ustaoglu, Z. (2009). On the Approximation Methods for the Solution of a Coefficient Inverse Problem for a Transport-like Equation. CMES-Computer Modeling in Engineering & Sciences, 54(3), 283–300.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 735

    View

  • 710

    Download

  • 0

    Like

Share Link

WeChat scan